Quantile index coefficient model with variable selection
Weihua Zhao and
Journal of Multivariate Analysis, 2017, vol. 154, issue C, 40-58
We consider conditional quantile estimation in functional index coefficient models for time series data, using regression splines, which gives more complete information on the conditional distribution than the conditional mean model. An important technical aim is to demonstrate the faster rate and asymptotic normality of the parametric part, which is achieved through an orthogonalization approach. For this class of very flexible models, variable selection is an important problem. We use smoothly clipped absolute deviation (SCAD) penalty to select either the covariates with functional coefficients, or covariates that enter the index, or both. We establish the oracle property of the penalization method under strongly mixing (α-mixing) conditions. Simulations are carried out to investigate the finite-sample performance of estimation and variable selection. A real data analysis is reported to demonstrate the application of the proposed methods.
Keywords: Asymptotic normality; B-splines; Check loss minimization; Mixing condition; Variable selection (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:154:y:2017:i:c:p:40-58
Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Series data maintained by Dana Niculescu ().